# SDR CALA2017032700752

- Difficulty date: March 27, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 70,508 hours, 8,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C/O EMER LIGHT OPERATION TEST FOUND RT 39 & 41 CEILING PANEL EMER LIGHT INOP. REPLACED THE EMER LIGHT BATTERY PACK FUSE AND C/O EMER LIGHT OPERATION TEST FOUND NORMAL REF AMM 33-51-00-710-801 REV 79.
